A note on Kummer-type II transformation for the generalized hypergeometric function 2F 2

M. A. Rakha

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)147-149
Number of pages3
JournalMathematical Notes
Issue number1-2
Publication statusPublished - Feb 2012


  • Gauss summation theorem
  • Kummer-type transformation
  • Legendre duplication formula
  • Pochhammer identity
  • hypergeometric function F
  • summation formula

ASJC Scopus subject areas

  • General Mathematics

Cite this